Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 591620, 7 pages
http://dx.doi.org/10.1155/2013/591620
Research Article

Existence Results for Differential Inclusions with Nonlinear Growth Conditions in Banach Spaces

Department of Mathematics, College of Sciences, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 24 September 2013; Accepted 4 November 2013

Academic Editors: N. Henderson, Z. Mukandavire, and X. Song

Copyright © 2013 Messaoud Bounkhel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. P. Aubin and A. Cellina, Differential Inclusions Set Valued Maps and Viability Theory, Springer, Berlin, Germany, 1984.
  2. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter & Co., Berlin, Germany, 1992.
  3. M. D. P. Monteiro-Marques, Differential Inclusions in Nonsmooth Mechanical Problems: Shocks and Dry Friction, Birkauser, Boston, Mass, USA, 1995.
  4. F. Ancona and G. Colombo, “Existence of solutions for a class of nonconvex differential inclusions,” Rendiconti del Seminario Matematico della Università di Padova, vol. 83, pp. 71–76, 1990. View at Google Scholar
  5. M. Bounkhel, Regularity Concepts in Nonsmooth Analysis: Theory and Applications, vol. 59 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011.
  6. A. Bressan, A. Cellina, and G. Colombo, “Upper semicontinuous differential inclusions without convexity,” Proceedings of the American Mathematical Society, vol. 106, pp. 771–775, 1989. View at Google Scholar
  7. B. Cornet and G. Haddad, “Monotone invariant solutions to differential inclusions,” Journal of the London Mathematical Society, vol. 16, no. 2, pp. 357–366, 1977. View at Google Scholar
  8. V. Lupulescu, “Viable solutions for second order nonconvex functional differential inclusions,” Electronic Journal of Differential Equations, vol. 2005, no. 110, pp. 1–11, 2005. View at Google Scholar · View at Scopus
  9. L. Marco and J. A. Murillo, “Viability theorems for higher-order differential inclusions,” Set-Valued Analysis, vol. 6, no. 1, pp. 21–37, 1998. View at Google Scholar · View at Scopus
  10. F. Papalini, “Existence of solutions for differential inclusions without convexity,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 24, pp. 193–206, 1992. View at Google Scholar
  11. P. Rossi, “Viability for upper semicontinuons differential inclusions,” Differential and Integral Equations, vol. 5, pp. 455–445, 1992. View at Google Scholar
  12. M. Bounkhel, “Existence results of nonconvex differential inclusions,” Portugaliae Mathematica, vol. 59, no. 3, pp. 283–310, 2002. View at Google Scholar
  13. M. Bounkhel and T. Haddad, “Existence of viable solutions for nonconvex differential inclusions,” Electronic Journal of Differential Equations, vol. 2005, no. 50, pp. 1–10, 2005. View at Google Scholar · View at Scopus
  14. J. J. Moreau, “Evolution problem associated with a moving convex set in a Hilbert space,” Journal of Differential Equations, vol. 26, no. 3, pp. 347–374, 1977. View at Google Scholar · View at Scopus
  15. C. Castaing, “Equation differentielle multivoque avec contrainte sur l’etat dans les espaces de Banach,” in Séminaire d'Analyse Convexe, Expose no. 13, Montpellier, France, 1978.
  16. M. Valadier, “Quelques problèmes d'entrainement unilatéral en dimension finie,” in Séminaire d'Analyse Convexe, Expose no. 8, Montpellier, France, 1988.
  17. H. Benabdellah, “Existence of Solutions to the Nonconvex Sweeping Process,” Journal of Differential Equations, vol. 164, no. 2, pp. 286–295, 2000. View at Publisher · View at Google Scholar · View at Scopus
  18. G. Colombo and V. V. Goncharov, “The sweeping processes without convexity,” Set-Valued Analysis, vol. 7, no. 4, pp. 357–374, 1999. View at Google Scholar · View at Scopus
  19. M. Bounkhel and L. Thibault, “Nonconvex sweeping process and proxregularity in Hilbert space,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 2, pp. 359–3374, 2005. View at Google Scholar
  20. C. Henry, “An existence theorem for a class of differential equations with multivalued right-hand side,” Journal of Mathematical Analysis and Applications, vol. 41, no. 1, pp. 179–186, 1973. View at Google Scholar · View at Scopus
  21. F. H. Clarke, R. J. Stern, and P. R. Wolenski, “Proximal smoothness and the lower C2 property,” Journal of Convex Analysis, vol. 2, no. 1, pp. 117–1144, 1995. View at Google Scholar
  22. R. A. Poliquin, R. T. Rockafellar, and L. Thibault, “Local differentiability of distance functions,” Transactions of the American Mathematical Society, vol. 352, no. 11, pp. 5231–5249, 2000. View at Google Scholar · View at Scopus
  23. S. S. Dragomir, Some Gronwall Type Inequalities and Applications, 2002, http://www.ajmaa.org/RGMIA/papers/monographs/standard.pdf.
  24. J. A. Oguntuase, “On an inequality of Gronwall,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 1, article 9, 2001. View at Google Scholar
  25. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.